RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2000, Number 1, Pages 66–76 (Mi ivm709)  

This article is cited in 7 scientific papers (total in 7 papers)

Solution of nonlinear equations in analytic polyalgebras. I

S. S. Titov

Ural State Academy of Architecture and Arts

Full text: PDF file (217 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2000, 44:1, 65–75

Bibliographic databases:
UDC: 533.6:517.946
Received: 05.08.1998

Citation: S. S. Titov, “Solution of nonlinear equations in analytic polyalgebras. I”, Izv. Vyssh. Uchebn. Zaved. Mat., 2000, no. 1, 66–76; Russian Math. (Iz. VUZ), 44:1 (2000), 65–75

Citation in format AMSBIB
\Bibitem{Tit00}
\by S.~S.~Titov
\paper Solution of nonlinear equations in analytic polyalgebras.~I
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2000
\issue 1
\pages 66--76
\mathnet{http://mi.mathnet.ru/ivm709}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1761252}
\zmath{https://zbmath.org/?q=an:0989.35008}
\elib{https://elibrary.ru/item.asp?id=9085658}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2000
\vol 44
\issue 1
\pages 65--75


Linking options:
  • http://mi.mathnet.ru/eng/ivm709
  • http://mi.mathnet.ru/eng/ivm/y2000/i1/p66

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. S. S. Titov, “Solution of nonlinear equations in analytic polyalgebras. II”, Russian Math. (Iz. VUZ), 44:6 (2000), 43–49  mathnet  mathscinet  zmath
    2. S. S. Titov, “Nonlocal solutions of the Cauchy problem in scales of analytic polyalgebras”, Proc. Steklov Inst. Math. (Suppl.), 2003no. , suppl. 2, S148–S172  mathnet  mathscinet  zmath  elib
    3. Bautin S.P., Zamyslov V.E., Pervushina N.A., “Chislenno-analiticheskoe predstavlenie priblizhennykh reshenii polnoi sistemy uravnenii Nave–Stoksa”, Vestnik Uralskogo gosudarstvennogo universiteta putei soobscheniya, 2011, no. 3, 4–13  mathscinet  elib
    4. Bautin S.P., Zamyslov V.E., “Predstavlenie priblizhennykh reshenii polnoi sistemy uravnenii Nave–Stoksa v odnomernom sluchae”, Vychislitelnye tekhnologii, 17:3 (2012), 3–12  mathscinet  elib
    5. Zamyslov V.E., Skachkov P.P., “Sravnenie dvukh priblizhennykh metodov resheniya odnoi nachalno-kraevoi zadachi gazovoi dinamiki s uchetom vyazkosti i teploprovodnosti”, Vestnik uralskogo gosudarstvennogo universiteta putei soobscheniya, 2012, no. 4, 29–38  elib
    6. Zamyslov V.E., “Stoyachie volny kak resheniya polnoi sistemy uravnenii Nave–Stoksa v odnomernom sluchae”, Vychislitelnye tekhnologii, 18 (2013), 33–45  elib
    7. Bautin S.P., Zamyslov V.E., “Odnomernye periodicheskie techeniya vyazkogo teploprovodnogo gaza”, Vestnik uralskogo gosudarstvennogo universiteta putei soobscheniya, 2013, no. 1, 4–13  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:438
    Full text:88
    References:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021